Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 66, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 14, 2018, 8:07 PM EDT for Hampton County, Jasper County, South Carolina. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2018, 8:07 PM EDT (00:07 UTC)
- Expired
- Aug 14, 2018, 8:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 9 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 8:09 PM EDT | TSTM WND DMG | 3 Ene Grays, SC | THE SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN NEAR THE INTERSECTION OF CAT BRANCH ROAD AND POSSUM CORNER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
591
WUUS52 KCHS 150007
SVRCHS
SCC049-053-150100-
/O.NEW.KCHS.SV.W.0066.180815T0007Z-180815T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
807 PM EDT TUE AUG 14 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Hampton County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 900 PM EDT.
* At 806 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Lake Warren State Park to near
Yemassee, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Ridgeland, Yemassee, Furman, Scotia, Coosawhatchie, Grays, Garnett
and Pineland.
This warning includes I-95 in South Carolina between mile markers 22
and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3270 8085 3267 8086 3266 8087 3265 8086
3245 8091 3263 8131 3284 8107
TIME...MOT...LOC 0006Z 039DEG 8KT 3274 8108 3267 8091
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
347
WWUS52 KCHS 150019
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
819 PM EDT TUE AUG 14 2018
SCC049-053-150100-
/O.CON.KCHS.SV.W.0066.000000T0000Z-180815T0100Z/
Hampton SC-Jasper SC-
819 PM EDT TUE AUG 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR HAMPTON AND JASPER COUNTIES...
At 818 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Lake Warren State Park to near
Yemassee, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Ridgeland, Yemassee, Furman, Scotia, Coosawhatchie, Grays, Garnett
and Pineland.
This warning includes I-95 in South Carolina between mile markers 22
and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3270 8085 3267 8086 3266 8087 3265 8086
3245 8091 3263 8131 3284 8107
TIME...MOT...LOC 0018Z 328DEG 11KT 3277 8105 3262 8091
HAIL...0.75IN
WIND...60MPH
$$243
WWUS52 KCHS 150040
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
840 PM EDT TUE AUG 14 2018
SCC049-053-150100-
/O.CON.KCHS.SV.W.0066.000000T0000Z-180815T0100Z/
Hampton SC-Jasper SC-
840 PM EDT TUE AUG 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR HAMPTON AND JASPER COUNTIES...
At 840 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Lake Warren State Park to 17
miles northwest of Ridgeland, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Furman, Scotia, Pineland, Cummings, Gillisonville, McPhersonville and
Grays.
This warning includes I-95 in South Carolina between mile markers 35
and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3265 8086 3258 8110 3263 8131 3284 8107
3276 8095 3267 8087 3266 8087
TIME...MOT...LOC 0040Z 291DEG 14KT 3278 8108 3262 8123
HAIL...<.75IN
WIND...60MPH
$$919
WWUS52 KCHS 150045
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
845 PM EDT TUE AUG 14 2018
SCC049-053-150055-
/O.CAN.KCHS.SV.W.0066.000000T0000Z-180815T0100Z/
Hampton SC-Jasper SC-
845 PM EDT TUE AUG 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON AND JASPER COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3265 8086 3258 8110 3263 8131 3284 8107
3276 8095 3267 8087 3266 8087
TIME...MOT...LOC 0044Z 039DEG 8KT 3277 8109 3261 8124
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:27 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 14, 6:27 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Charleston SC 627 PM EDT Tue Aug 14 2018 .SYNOPSIS... A weak front will dissipate on Wednesday. Inland troughing will then become more prominent during the second half of the week, then persist into early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 6:30 PM Update: Showers and thunderstorms are tapping into the instability across the area, aided by the front to our west and the inland moving sea breeze. Expect strong storms with isolated severe storms until around sunset. The greatest threats will be damaging winds and heavy rainfall. Flooding of low-lying and poorly drained areas is a concern, especially given the slow movement of the storms and the training in some areas. As of 4 PM: Visible satellite indicated a line of enhanced cumulus from Jenkins to Hampton County, with a line of showers and thunderstorms across northern Colleton to Berkeley County. SPC mesoanalysis indicated 3500-4000 J/kg of CAPE across the forecast area, DCAPE values between 1200-1300 J/KG. Regional radar indicated that multicellular storms have developed across inland SC, in a region of DCAPE >1200 J/kg. Forward propagating Corfidi vectors indicate that the storms will slide east this afternoon and evening. Given the environment, these storms should develop a healthy cool pool, producing swaths of strong or possibly damaging winds. Severe storms may feature +60 dBZ in the slightly above 20 kft and 50-55 dBZ between 27-29 kft. As the storms trek east, outflow should outpace the parent convection and the storms should weaken. I will keep the greatest PoPs across the inland counties. Tonight, showers and thunderstorms will gradually dissipate during the overnight hours. Low temperatures are forecast to range from the low 70s inland to the upper 70s across the beaches. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... The mid-levels will consist of a ridge axis stretching from the eastern Great Lakes Region down the spine of the Appalachians Wednesday morning. Meanwhile, a trough will stretch from New England southward to off the Mid-Atlantic Coast. Additionally, a second ridge will be offshore with a high over/near Bermuda. By the evening, the trough will be far off the coast of New England while the ridge starts to deamplify to the east of the Appalachians. Additionally, the second ridge and the high over/near Bermuda should weaken and get pushed to the east. By Thursday morning the ridge over/near Bermuda starts to strengthen again and creeps back towards the Southeast. The ridge to the east of the Appalachians continues to deamplify. At the same time, a trough will be approaching from the Upper and Mid MS Valley. By Friday afternoon, Atlantic ridging will build back into the Southeast, with high pressure creeping from Bermuda to off the east coast of FL. A second ridge off the East Coast will get absorbed into this ridge. Meanwhile, troughing will stretch from the Great Lakes Region down into the Deep South. At the surface, the Bermuda high will be in place throughout the short term. A weak front inland will dissipate during the day. By Thursday a trough will develop inland, then prevail into Friday. Moisture will vary through the short term. Wednesday there will be a sharp gradient. PWATs ~2" will be offshore while values ~1.5" will be inland. Thursday and Friday values will be at or just above 2", which is slightly above normal for this time of year. POPs vary as well. Wednesday afternoon may be the driest of the three days with slight chance POPs in SC and chance POPs in GA. Wednesday night the highest POPs will remain near the coast, tapering inland. Thursday and Friday will have at least chance POPs across the area. Instability is typical of August. Isolated severe's are a threat each day with locally heavy rainfall. These threats will be narrowed down as each of these days transitions into the near term. Temperatures may be 2-3 degrees above normal for this time of year. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Greater chances of precip should return this weekend and then persist into early next week as a mid/upper lvl trough of low pressure quickly advances from the Midwest to the Northeast and Mid- Atlantic states, forcing the Atlantic high to weaken over the area and retreat further offshore. Greatest chances of precip should occur inland and north, closer to a sfc trough axis just west of the area and near the base of the mid/upper trough of low pressure passing to the north. Deep moisture characterized by PWATs around 2.0 inches, SBCAPE values near 2000-2500 J/kg and marginally stronger low-lvl wind fields suggest more active afternoon/evening convection days with potentially stronger pulse/outflow boundary driven thunderstorms Saturday into Monday. By Tuesday, the mid/upper lvl trough axis should be positioned well offshore with a ridge of high pressure building over the Southeast United States. High temps should trend a degree of two warmer as the ridge builds over the area Tuesday with most locations peaking in the lower 90s away from the coast. A few locations could warm into the middle 90s across Southeast Georgia. Lows should range in the mid/upper 70s this weekend and early next week, warmest near the coast. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... 18Z TAFs: A stationary front will shift eastward into the evening. Showers and thunderstorms will hover along and ahead of the front. Direct impacts to the airports would bring a short period of IFR in +TS along with gusty winds. The convection will dissipate later this evening. At that time, steady SSW winds and VFRwill prevail. Extended Aviation Outlook: Brief flight restrictions are possible in afternoon/evening showers/thunderstorms. Otherwise, VFR will prevail. && .MARINE... A front will slide over the coastal plain and will weaken to a trough by late tonight. To the south, high pressure is forecast to build west over portions of FL/GA. The sfc pattern will support SW winds between 15-20 kts. Wave heights are forecast to range from 2-3 ft within 20 NM, to 3-4 ft across the outer GA waters. Extended Marine: A weak front will dissipate inland on Wednesday. Inland troughing will then develop Thursday and prevail for the rest of the week. Meanwhile, the Bermuda high will prevail into early next week. Expect brief increases in winds near the beaches each afternoon due to the sea breeze followed by a land breeze overnight. The gradient could become enhanced this weekend, leading to slightly higher winds. Seas will be no more than 4 ft through the weekend. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...NED SHORT TERM...MS LONG TERM...DPB AVIATION...NED MARINE...NED
Hazardous weather outlook, Aug 14, 4:55 AM EDT, 15 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 455 AM EDT Tue Aug 14 2018 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-150900- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 455 AM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Aug 14, 6:45 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
645 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN 2 SSE KNIGHTSVILLE 32.99N 80.23W
08/14/2018 U0.00 INCH DORCHESTER SC BROADCAST MEDIA
ROADWAY FLOODING IN THE INDIAN SPRINGS NEIGHBORHOOD.
&&
EVENT NUMBER CHS1800753
ETMSpecial weather statement, Aug 14, 6:56 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Charleston SC
656 PM EDT TUE AUG 14 2018
SCZ042-043-047>050-142345-
Coastal Colleton-Inland Jasper-Hampton-Charleston-Beaufort-Inland
Colleton-
656 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
CHARLESTON...COLLETON AND JASPER COUNTIES...
At 656 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Ashepoo to near
Almeda Intersection, and moving southeast at 10 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Hampton, Yemassee, Varnville, Gardens Corner, Ritter, Hendersonville,
Islandton and Green Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3259 8024 3254 8079 3290 8121 3294 8085
TIME...MOT...LOC 2256Z 296DEG 8KT 3269 8051 3285 8100Local storm report, Aug 14, 7:15 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
715 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL PORT WENTWORTH 32.15N 81.18W
08/14/2018 E0.75 INCH CHATHAM GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED A PUBLIC REPORT OF PENNY SIZED
HAIL IN PORT WENTWORTH. TIME WAS ESTIMATED FROM RADAR
DATA.
&&
EVENT NUMBER CHS1800754
SPRSpecial weather statement, Aug 14, 7:27 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Charleston SC
727 PM EDT TUE AUG 14 2018
SCZ043-150015-
Inland Colleton-
727 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY...
At 727 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Walterboro, moving northeast at 10 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of this storm include...
Walterboro, Cottageville, Round O and Canadys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3307 8062 3306 8059 3293 8042 3278 8056
3294 8086 3307 8063
TIME...MOT...LOC 2327Z 218DEG 10KT 3290 8061Special weather statement, Aug 14, 7:44 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston SC
744 PM EDT TUE AUG 14 2018
SCZ042-043-047>050-150015-
Coastal Colleton-Inland Jasper-Hampton-Charleston-Beaufort-Inland
Colleton-
744 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
CHARLESTON...COLLETON AND JASPER COUNTIES...
At 744 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southeast of
Ashepoo to near Cummings, and moving south at 15 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Yemassee, Hendersonville, Green Pond, Early Branch, Ashepoo,
Cummings, McPhersonville and Ritter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3270 8041 3254 8032 3269 8106 3295 8089
TIME...MOT...LOC 2344Z 345DEG 15KT 3266 8048 3277 8096Special weather statement, Aug 14, 7:58 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Charleston SC
758 PM EDT TUE AUG 14 2018
GAZ088-100-101-150045-
Bulloch-Screven-Effingham-
758 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH AND
EFFINGHAM COUNTIES...
At 758 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Dover to near
Statesboro, and moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Statesboro, Brooklet, Newington, Oliver, Egypt, Captolo, Leefield and
Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3265 8142 3231 8150 3245 8178 3264 8171
TIME...MOT...LOC 2358Z 284DEG 16KT 3258 8167 3246 8171The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:33 PM EDT | Areal Flood Advisory | CHS | Hampton | 72 min |
| Aug 14, 8:55 PM EDT | Special Weather Statement | CHS | Hampton | 50 min |
| Aug 15, 7:43 PM EDT | Special Weather Statement | CHS | Berkeley | 32 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.